# SDR SWAA2013012311724

- Difficulty date: January 17, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 63,073 hours, 52,706 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Part number: 6937234
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUSTED ON BUSHING AND BOLT OF SAFETY LINK LOCATED AT OTBD FLAP CARRIAGE NR 2 LT WING.  REMOVED AND REPLACED BUSHING AND BOLT IAW CMM 57-53-22 STEP 1.D (4) (5); 1B (5 )(B) 7).
